Skip to content


    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place:

    Your new WebMD Message Boards are now open!

    Making the move is as easy as 1-2-3.

    1. Head over to this page:

    2. Choose the tag from the drop-down menu that clicks most with you (and add it to any posts you create so others can easily find and sort through posts)

    3. Start posting

    Have questions? Email us anytime at

    Post vas issues...
    jjjohnson1 posted:
    I had a vas in 1996, since then I have "blood blisters" on the left side of by scrotum, they do not hurt but occasionally one will be painful and ruptures, usually in the shower. I am still able to have a normal sexual life but it is unsightly to myself. What, why, and how do I get rid of them?
    counterso responded:
    I assume you mean vasectomy. The general public is not going to understand your shorthand.

    If you are having issues related to your surgery, you need to contact the surgeon and discuss your symptoms. This is not a common situation or something that should be self-treated.

    Call your urologist's office today.

    Spotlight: Member Stories

    65 years young and just trying to do the right thing. At my age I just can't afford any mistakes.

    Helpful Tips

    check out a compound pharmacy for your testosterone replacement.
    Whether you're needing a 5mg or 0.5mg daily dose, you will probably save a lot of money by using a local coumpounding pharmacy. Compare ... More
    Was this Helpful?
    4 of 7 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.